# SDR JIKA2015021001

- Difficulty date: February 10, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N4299A
- Make and model: Beech B-99
- Aircraft serial: U146
- Aircraft time: 36,200 hours, 55,825 cycles
- Engine: Pwa PT6A27
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 973840091
- Part serial: 335
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE, VISUALLY OBSERVED A SMALL AMOUNT OF SMOKE IN THE COCKPIT & THEN THE LT OIL PRESS CB POPPED.  AFTER THE CB POPPED THE SMOKE DISSIPATED.  RETURNED & LANDED WITHOUT INCIDENT.  TROUBLE SHOT THE LT OIL PRESS SYS & FOUND THE INDICATOR HAD SHORTED INTERNALLY.  THE LT OIL PRESS INDICATOR & ELEC CONNECTOR WERE REPLACED.  THE LT OIL PRESS INDICATOR FUNCTIONED NORMALLY DURING ENG GND RUN.
